# SDR SWIA200312072

- Difficulty date: June 2, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 15,186 hours, 22,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 634
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 4,715 hours, 6,569 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST THREE (FORWARD) EMERGENCY EXIT FLOOR LIGHTS, AS WELL AS FIRST (FORWARD) OVERHEAD POD LIGHT INTERMITTENT OPERATION.  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.
